MathSciNet Relay Station
MathSciNet bibliographic data
MR2231119 (2007e:14023) 14E07 (14J28 14J50 53C26)
Oguiso, Keiji Tits alternative in hypekähler manifolds. [Tits alternative in hyper-Kähler manifolds] Math. Res. Lett. 13 (2006), no. 2-3, 307–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement